# SDR DALA13013449240

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 30,959 hours, 28,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EVACUATION SLIDE RT LANYARD HAS BEEN DISPLACED FROM ITS ENGAGED CONFIGURATION.  RE-ENGAGED TAIL CONE EVAUCATION SLIDE LANYARD (RT) IAW A/C 9240 CARD 2500-4332.
